# SDR 99FDEA00135

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623630
- Condition: Corroded
- Location: Bs 494
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01,2) ON STRINGER 26L, BS 494.  *S/D*  REMOVED AND REPLACED STR 26L, BS 482-496 IAW FEDEX SRM 53-10-3 FIG 1.
